# SDR AALA201910289011

- Difficulty date: September 30, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 16,776 hours, 7,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frame 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: SHEAR PLATE AT FR69+4IN, S23R HAS A CRACK L=1.124". INSTALLED NEW SHEAR PLATE IAW SRM 51-72-11-911-001 DWG #D53470100.
